MAUDE Adverse Event Report: COVIDIEN KANG Y-SITE EXT SET ENFIT; PUMP, INFUSION, ENTERAL

COVIDIEN KANG Y-SITE EXT SET ENFIT; PUMP, INFUSION, ENTERAL
Model Number 8884705008E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the extension set tubing it is leaking.No patient injury was reported.

Brand Name
KANG Y-SITE EXT SET ENFIT
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10750257
Report Number1282497-2020-09579
Device Sequence Number13895150
Product Code LZH
UDI-Device Identifier30884521657612
UDI-Public30884521657612
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884705008E
Device Catalogue Number8884705008E
Device Lot Number201670082
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1